Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Geometric theory of differential equations. The Ljapunov integral for monotone coefficients


Author: H. Guggenheimer
Journal: Bull. Amer. Math. Soc. 77 (1971), 765-766
MSC (1970): Primary 34B05, 53A40, 34C10; Secondary 34A40, 53A15
MathSciNet review: 0326087
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Guggenheimer, Hill equations with coexisting periodic solutions, J. Differential Equations 5 (1969), 159–166. MR 0239193
  • 2. H. Guggenheimer, Geometric theory of differential equations. III. Second order equations on the reals, Arch. Rational Mech. Anal. 41 (1971), 219–240. MR 0357939

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34B05, 53A40, 34C10, 34A40, 53A15

Retrieve articles in all journals with MSC (1970): 34B05, 53A40, 34C10, 34A40, 53A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12800-8